# SDR HEEA078931

- Difficulty date: May 14, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,208 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle
- Part number: 407073848101
- Part serial: 116
- Condition: Corroded
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT INFLATION BOTTLE HAS CORROSION ON FITTING BETWEEN BOTTLE AND VALVE.
